# SDR ASAA2015070812717

- Difficulty date: July 8, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 400 CRACKED BETWEEN S8 - 9R.  ACFT GROUNDED.  REPAIRED FRAME IAW EA AD20062609, 400-53-134, REV NEW.
